It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Annamae on November 18, 2000 at 14:55:44:

In Reply to: Re: vaginal discharge normal??? posted by Mary on October 16, 2000 at 09:24:05:

Dear Jill - I have been using boric acid suppositories for three years and they do work! They do decrease the discharge and keep bad bacteria in the vagina from developing, which thank God, decreases vaginal odor as well. However, you have to be consistent about taking them. When you stop taking them, the discharge does come back. As you know, boric acid is poison so you have to be extremely careful if you are taking the suppositories and want to have oral sex with a partner. I have been trying to find a product that mimics the boric acid suppositories but is not poisonous are harmful to others. If anyone out there has found such a product, then please respond to this post.: I saw my doctor last year about heavy vaginal discharge. I thought it was unnormal, but the doctor said it is very normal and that some women just have more discharge than others. I would also suggest you get it checked out by your doctor. My doctor didn't really give me any good advice on what to do for it. I find it very uncomfortable. I've heard that boric acid suppositories are suppose to help decrease the amount of discharge. Does anyone know if this is true, or anything else that might help? I would appreciate hearing any advice. Thank you.

: I am hoping your doctor ran tests on that discharge to be sure it was normal. If the doctor didn't run any tests on the discharge I would head back in an ask for some tests. I like you find it hard to believe that heavy discharge is normal.



Follow Ups

All times are GMT -7. The time now is 11:08 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!